# SDR ASAA2018052524817

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 44,027 hours, 13,233 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND HF NR 2 FAIL LIGHTS ILLUMINATED. GROUNDED - YES. REF FIM 23-11 TASK 801. PERFORMED NR 2 HF SYSTEM BITE. CYCLED BREAKER SYSTEM RESTORED. BITE CHECK OPS NORMAL. NO FAULT FOUND NO HISTORY PAST 30 DAYS. OK TO CONTINUE SERVICE.
